# SDR 2020F00333

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 34708
- Condition: Discharged
- Location: Cabin
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECKS MULTIPLE LIGHTS FAILED TO COME ON.  REMOVED AND REPLACED TWO BATTERY PACKS AT M736 AND M737 IAW AMM 33-51-07.  REMOVED AND REPLACED 5 AMP FUSE IAW AMM 33-51-07.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW 33-51-00 OPS CHECK GOOD.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW B757-SWPM 20-83-11 OPS CHECK GOOD.
